# SDR SWAA2025041404294

- Difficulty date: March 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING FIXED UPPER TRAILING EDGE PANEL SUPPORT BEAM AT WBL.198.6 HAS 2EA ELONGATED FASTENER HOLES.(MARKED)<[01] REMOVED DAMAGE FROM UPPER SUPPORT BEAM AND FOUND TO BE OUT-OF-LIMITS PER SRM 57-51-02-2R-1.;[02] VERIFIED WORK ACCOMPLISHED IN C/A #1;[03] REMOVED DAMAGED UPPER SUPPORT BEAM PER SRM 51-40-02.;[04] LOCATED DRILLED AND DEBURRED REPLACEMENT UPPER SUPPORT BEAM PER SRM 51-50-05.;[05] 02 - INSPECTED PER REMOVED DAMAGED UPPER SUPPORT BEAM;[06] 02 - INSPECTED PER LOCATED DRILLED AND DEBURRED REPLACEMENT UPPER SUPPORT BEAM;[07] LOCATED DRILLED AND DEBURRED -1 REPAIR DOUBLER PER SRM 57-51-02-2R-1. OK TO INSTALL REPAIR PART.;[08] 02 - INSPECTED LOCATED DRILLED AND DEBURRED -1 REPAIR DOUBLER PER SRM 57-51-02-2R-1. OK TO INSTALL REPAIR PART;[09] INSTALLED REPAIR PART PER SRM 57-51-02-2R-1.;[10] 02 - INSPECTED PER INSTALLED REPAIR PART PER SRM 57-51-02-2R-1
